# SDR DALA2019082955069

- Difficulty date: August 23, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 101,070 hours, 15,592 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FORWARD GALLEY ARE INOPERATIVE. FOUND WIRES ON GALLEY TERMINAL STRIP NOT SECURED AND SECURED. SYSTEM OPERATION IS NORMAL.
